Biospas Forte Tablet 10s

Biospas Forte Tablet 10s

Item requires a valid prescription

Manufactured By Biochem Pharmaceutical Inds

Composition Mefenamic Acid 500Mg+Paracetamol/Acetaminophen 325Mg

Rs 3.74

MRP Rs 4.16

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 10 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy